# SDR DALA2023022501418

- Difficulty date: February 23, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FORWARD JAM PAN SEALS,CRACK WAS FOUND ON THE FWD SEAL. SUMMARY OF NRC 00626: REPAIR DOUBLER WAS INSTALLED PER B717-200 SRM 53-00-00-2R PROCEDURE 1 REPAIR 1 AND SRM 51-41-02-0G. (LP #2642198)
